impact factor
logo
 

Case Reports

 

Exacerbation of psoriatic skin lesions in patients with psoriatic arthritis receiving anti-tumour necrosis factor-alpha therapy: description of 3 cases and review of the literature.


, ,

 

CER176
2010 Vol.28, N°3
PI 0408, PF 0410
Case Reports

Free to view
(click on article PDF icon to read the article)

PMID: 20576227 [PubMed]

Received: 31/01/2009
Accepted : 19/01/2010
In Press: 23/06/2010
Published: 23/06/2010

Abstract

The use of tumour necrosis factor alpha (TNF-α) blockade to treat patients with both psoriasis and psoriatic arthritis (PsA) is now well established. However, paradoxical case reports of new-onset or exacerbation of psoriasis during all TNF-α blockers therapy have been published. We now review the literature and add a description of three PsA patients whose arthritis had responded well to TNF blockade but in whom major exacerbation of their psoriatic skin lesions occurred.

Rheumatology Article